# SDR SWAA2022010348123

- Difficulty date: November 28, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 661CB TRAILING EDGE HOLES RT WING ; 2021-544602 / [01] TOOL USED: CALIPER P/N 500-197-30 S/N A18229508 DUE DATE 29-SEP-22.; [02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 11-DEC-21.; [03] TOOL USED SCALE P/N:CL5000; S/N:AE-408753; DUE DATE:19-MAR-22.; [04] TOOL USED HOTBONDER P/N HCS9200B-AV S/N 18185781 DUE DATE 11-DEC-21; [05] TOOL USED SCALE P/N SCA-301 S/N AE-412133 DUE DATE 24/FEB/22; [06] TOOL USED. MULTIMETER P/N FLUKE 87; S/N 90160155; DUE DATE 31-OCT-22.; [07] REPAIRED ACCESS PANEL 661CB ON RT WING. AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9.; [08] TASK COMPLETED.
